# SDR ASOA201001537

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 83.4-644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 R AT FS 677 TO 83.40 IS CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK & INSTALLED IAW AMM 53-00-49-400-801.
